If you need an accessible version of this item please contact JSTOR User Support

Efficient Algorithms for Conducting Stochastic Dominance Tests on Large Numbers of Portfolios

R. Burr Porter, James R. Wart and Donald L. Ferguson
The Journal of Financial and Quantitative Analysis
Vol. 8, No. 1 (Jan., 1973), pp. 71-81
DOI: 10.2307/2329749
Stable URL: http://www.jstor.org/stable/2329749
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Efficient Algorithms for Conducting Stochastic Dominance Tests on Large Numbers of Portfolios
Preview not available

Page Thumbnails

  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81